# SDR DXTA2023121410335

- Difficulty date: December 14, 2023
- Submitted: December 14, 2023
- Operation: Air carrier
- Aircraft: N832QS
- Aircraft serial: 7000076
- Aircraft time: 1,527 hours, 872 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: CBS281
- Part serial: 008490
- Condition: Faulted
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING: WITH THE EMER LIGHTS SWITCH SELECTED TO ARM, NO EMER LIGHTS ILLUMINATE. WHEN THE EMER SWITCH IS SELECTED TO ON, THE OVERHEAD LIGHT ABOVE SEAT 5 AND THE LAV ILLUMINATE WITH NO OTHER EMER LIGHTS ILLUMINATING. GAINED ACCESS TO THE #1 EMERGENCY BATTERY PACK TO FOM, REMOVED DEFECTIVE #1 EMERGENCY BATTERY PACK P/N CBS28-1 S/N 008490 AND INSTALLED CUSTOMER SUPPLIED REPAIRED BATTERY CHARGER SYSTEM P/N CBS28-1 S/N 4878M. PUT THE EMER BATTERY PACK TO ITS ORIGINAL CONFIGURATION.. PER REF CE-700 MM 33-50-07. PERFORMED EMERGENCY LIGHTS OPERATIONAL CHECK WAS SATISFACTORY. NO DEFECTS NOTED.
